# SDR GLBA20090409A

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 26,903 hours, 33,140 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PILOTS REPORTED A LIGHTNING STIKE ON THE NOSE WHICH RESULTED IN A RUNWAWAY RUDDER BOOST SITUATION IF THE RUDDER BOOST SWITCH WAS "ON". RUDDER BOOST ACTIVATES AND STAYED ACTIVATED. MAINTENANCE PLACED THE ISSUE ON MEL 22-2 CAT.C C/N 34624 AT THE TIME. AIRFRAME LIGHTNING STRIKE INSPECTION WAS COMPLIED WITH PER MM 05-50-00 AND PROPELLER INSPECTION PER PROP MM 61-01-02. NO DAMAGE WAS FOUND. MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE RT TRANSDUCER IAW MM 27-21-00. OPERATIONAL CHECKS WERE GOOD.
